| Model Number |
IPN046313 |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Log.It was reported that immediately after placement, 6 catheters on 6 different patients were non passable (occluded) and had to be replaced.The 6 events occurred in (b)(6) 2022, the exact date is unknown in each case.A patient was not harmed, each catheter was replaced immediately without an issue.
Event or Problem Description
It was reported that immediately after placement, 6 catheters on 6 different patients were non passable (occluded) and had to be replaced.The 6 events occurred in december 2022, the exact date is unknown in each case.A patient was not harmed, each catheter was replaced immediately without an issue.Associated mdrs: 3006425876-2022-01138, 3006425876-2022-01140, 3006425876-2022-01141, 3006425876-2022-01142, 3006425876-2022-01137.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.